# SDR AALA202512168234

- Difficulty date: December 15, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 55,518 hours, 21,170 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT SCREEN DISPLAYS CHECK DOOR PRESSURE L1 DOOR MESSAGE. MAINTENANCE SERVICED THE L1 DOOR DAMPER AND EMERGENCY OPERATION CYCLINDER PER AMM 52-10-00.
